# SDR QXEA200600386

- Difficulty date: January 15, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND MAIN LANDING GEAR FRAME H-MEMBER HAS FRETTING CORROSION WHERE RETRACTION ACTUATOR ATTACH FITTING MATES IN THREE LOCATIONS.  REPAIRED IAW RD 8-54-1178.
